Canonical variables for Rossby waves and drift waves in a plasma
Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 86-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_1_a18,
author = {V. E. Zakharov and L. I. Piterbarg},
title = {Canonical variables for {Rossby} waves and drift waves in a plasma},
journal = {Doklady Akademii Nauk},
pages = {86--90},
year = {1987},
volume = {295},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a18/}
}
V. E. Zakharov; L. I. Piterbarg. Canonical variables for Rossby waves and drift waves in a plasma. Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 86-90. http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a18/